European option pricing of fractional Black-Scholes model with new Lagrange multipliers

Volume 2, Issue 1, January 2014, Pages 1-10

Mohammad Ali Mohebbi Ghandehari; Mojtaba Ranjbar


Threshold harvesting policy and delayed ratio-dependent functional response predator-prey model

Volume 4, Issue 1, January 2016, Pages 1-18

Razie Shafeii Lashkarian; Dariush Behmardi Sharifabad


Numerical analysis of fractional order model of HIV-1 infection of CD4+ T-cells

Volume 5, Issue 1, January 2017, Pages 1-11

Fazal Haq; Kamal Shah; Ghaus-UR- Rahman; Muhammad Shahzad


Solving nonlinear space-time fractional differential equations via ansatz method

Volume 6, Issue 1, January 2018, Pages 1-11

Ozkan Guner; Ahmet Bekir


A Shifted Chebyshev-Tau method for finding a time-dependent heat source in heat equation

Volume 8, Issue 1, January 2020, Pages 1-13

10.22034/cmde.2019.9450

Samaneh Akbarpour; Abdollah Shidfar; Hashem Saberinajafi


Qualitative analysis of fractional differential equations with ψ-Hilfer fractional derivative

Volume 10, Issue 1, January 2022, Pages 1-11

10.22034/cmde.2020.37370.1670

Sugumaran Harikrishnan; Omid Baghani; Kuppusamy Kanagarajan


The Legendre Wavelet Method for Solving Singular Integro-differential Equations

Volume 2, Issue 2, April 2014, Pages 62-68

Naser Aghazadeh; Yasser Gholizade Atani; Parisa Noras


Some new exact traveling wave solutions one dimensional modified complex Ginzburg- Landau equation

Volume 3, Issue 2, April 2015, Pages 70-86

Mina Mortazavi; Mohammad Mirzazadeh


A numerical method for partial fractional Fredholm integro-differential equations

Volume 7, Issue 2, April 2019, Pages 152-162

Mansureh Mojahedfar; Abolfazl Tari Marzabad


Solving multi-order fractional differential equations by reproducing kernel Hilbert space method

Volume 4, Issue 3, July 2016, Pages 170-190

Reza Khoshsiar Ghaziani; Mojtaba Fardi; Mehdi Ghasemi


Simulations of transport in one dimension

Volume 5, Issue 3, July 2017, Pages 189-200

Alper Korkmaz


A new iteration method for solving a class of Hammerstein type integral equations system

Volume 3, Issue 4, October 2015, Pages 231-246

Saeed Karimi; Maryam Dehghan; Fariba Takhtabnoos


New analytical soliton type solutions for double layers structure model of extended KdV equation

Volume 5, Issue 4, October 2017, Pages 256-270

Ahmad Neirameh; Nafiseh Memarian